This is my first "blog" so I hope I do it correctly.
I thought a would give a very quick overview pre-drug issue: On May 27th, 2004 I was in a workplace accident that rendered me medically retired at age 42. I was orginally diagnosed with PTSD Fibermyelgia - Severe & my depression became clinicial once again.
Due to taking pain meds for several years ended up with me having 3 abdominal surgery's. The last two were in October of 2008. I was 185 lbs with a girth of 47" - I lived like that for almost 2 years. When I get brave I will share a couple of pictures. So since about 14 months ago I have lost 70 lbs and over 30 body inches - I have no fat anymore so my muscles are atropying.
I wanted to say a little of my experience with Prescription Drugs. I currently take :
Cesamet(Nabilone) 6 mg per day - pain management
Dexedrine (Dextroamphetamine Sulfate 40 mg a day - chronic fatique
Pantoprazole Sodium (Pantaloc) 40 mg a day - stomach
Nova-Venlafaxine XR (Effexor) 450 mg a day
Clonazapam - 8 mg per day
Gabapentine - 300 mg per day - neuropathy
Seroqurel (quetiapine) - 300 mg per day
PRN Medications (as needed): Ativan - Sublingual (Lorazepam) 2mg - aniety attacks, and for Essential Tics & Tremors
I have been on all these medications for 2.8 years minus the Dexedrine. One year ago this month I have started the Dex.
I found out a couple of days ago that not only have the drugs permenetly damaged & caused several defieceincies in my body. Since May of this year I have lost about 20 lbs and 30 body inches. I am now anerex, my B12 is almost non existant as is several of my other vitamins and minerals. It was quite funny (ha ha) how fast the Dr. grabbed a B12 shot and gave it to me before I knew it. I am on tons of vitamins and have undergone (I have lost count) numerous tests, etc.
Once I tell my story it will be interesting to see how the progression of becoming a User prescrition addict. This news is new, I only found out a couple of days ago. I have to go into a medical rehab for however long it takes to drug detox me. I am terrified as I do not want to feel or live with the pain I did for so long.
I hope this info helps - I know for me it is good to be able to a) admit that I have an addiction issue and b) I have a safe place to write, hoping that someone has had or is having the same experience.
Blog: ADHD Meds Can Cause Long-Lasting Erections by mark s.
— Medicines that are
typically used to treat
disorder (ADHD) may have
a painful side effect:
according to new data.
The Food and Drug
warned consumers today
(Dec. 17) that ADHD... more